# SDR DALA2025071405283

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 57,340 hours, 29,595 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Odor
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3161 FA'S REPORTED A DIRTY SOCK, GYM BAG SMELL IN CABIN FROM ARRIVAL TO GATE.  PERFORMED LEVEL A DECON OF ECS PER AMDS CARD 2100-2001. RECIRC FILTERS CHANGED. (7459769).
